Thread: Gyno from testosterone boosters?
07-23-2005, 12:48 PM #1Associate Member
- Join Date
- Jun 2003
07-23-2005, 12:57 PM #2
i've wondered about that myself, because about a year ago i was taking tribulus and seemed to have the same problem. i hadnt done any cycles in over a year and a half, but nipples were constantly sore.
07-23-2005, 01:49 PM #3
Yes, it can give you gyno. I know Andro does that but they don't sell it over the counter anymore. I think trib can do it too? If his nips are that sensative to that then he better not do test.
07-24-2005, 04:47 PM #4
Prohormones do have the ability to induce gyno. Not only estrogen related gyno, but also progestin. Anything that can potentially fluctuate your estrodial and test levels can cause it.
07-25-2005, 09:57 PM #5Associate Member
- Join Date
- Jan 2005
Trib gave me a lot of nipple hair.
07-25-2005, 10:15 PM #6
While trying to maintain high natural test levels, I ran tribulus at 12 grams a day and did not have any problems with gyno. I guess it really depends on how prone you are to gyno.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)